# SDR UALA2010060101885

- Difficulty date: June 1, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 46,025 hours, 5,645 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Saturated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP.  SEAT ROWS 45 THRU 53 LT, DOOR 4 LT FWD EXIT SIGN, DOOR 4 RT AFT EXIT SIGN, LOWER WALL EMERGENCY LIGHT ACROSS DOOR 4 LT, AND DOOR 4 GALLEY AREA LOWER WALL EMERGENCY LIGHT.  THIS IS A REPETITIVE PROBLEM IN THIS SPECIFIC AREA ON 84XX ACFT.   FOUND WATER PUDDLING IN GALLEY AREA UNDER GALLEY MAT AT EMERGENCY LIGHT CONNECTOR SHORTING EMERGENCY LIGHTS.  DRIED AREA OF WATER, EEMERGENCY LIGHTS OPS. CK NORMAL AT THIS TIME.
